DELAYING THE LOSS OF STABILITY SOLUTION OF SINGULARLY PERTURBED DIFFERENTIAL EQUATIONS

Authors

  • Abdilaziz Akmatov Osh State University
  • Nargiza Zamirbek kyzy Osh State University

DOI:

https://doi.org/10.52754/16948645_2024_1(4)_5

Keywords:

perturbation, differential equations, stability, Cauchy problem, small parameter, solution

Abstract

The paper considers the study of the solution of singularly perturbed differential equations. In the course of the study, the priority is to choose the largest possible interval. The starting point is chosen in a stable interval. The equation does not contain a term that has a small perturbation. When moving to the complex area, a level line appears. The expansion of the responsiveness of solutions depends on the location of the level line. Therefore, a nonlinear differential equation is considered and the study is carried out in the space of real numbers. The research is based on a specifically chosen function and the theorem is proved. The considered interval captures the points of change of stability.

References

Алыбаев, К.С. Метод линия уровня исследования сингулярно возмущенных уравнений при нарушении условия устойчивости. [Текст] / К.С. Алыбаев // Дисс. … д-ра физ. - мат. наук: 01.01.02. – Бишкек, 2001. – 204 с.

Акматов А.А. Об устойчивости решений сингулярно возмущенных обыкновенных дифференциальных уравнений. [Текст] / А.А. Акматов // Журнал бюллетень науки и практики. Москва. №3. – 2023. – С. 39-46.

Акматов А.А. Сингулярдык козголгон маселенин чечимин изилдөө. [Текст] / А.А. Акматов // Вестник ОшГУ. Ош. №2. – 2021. – С. 26-33.

Каримов С. Исследование решений системы сингулярно возмущенных дифференциальных уравнений, когда собственные значения матрицы имеют мнимые части. [Текст] / А.А. Акматов // Вестник ОшГУ. – Ош. 2021. №1. – С. 61-69.

Турсунов, Д.А. Асимптотическое поведение решений сингулярно возмущенных задач в случае смены устойчивости, когда собственные значения имеют n-кратный полюс. [Текст] / Д.А. Турсунов // Дисс. ... канд. физ. - мат. наук: 01.01.02. – Бишкек,2005. – 106 с.

Published

2024-06-11

How to Cite

Akmatov, A., & Zamirbek kyzy , N. (2024). DELAYING THE LOSS OF STABILITY SOLUTION OF SINGULARLY PERTURBED DIFFERENTIAL EQUATIONS. Journal of Osh State University. Mathematics. Physics. Technical Sciences, (1(4), 24–28. https://doi.org/10.52754/16948645_2024_1(4)_5